# SDR DALA1253751810

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 46,041 hours, 11,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RED EMERGENCY LIGHT AT L4 DOOR INOPERATIVE.  MX RECONNECTED WIRE.  SYS OPERATION IS NORMAL.
